# SDR HNAA2013032200141

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 42,057 hours, 47,203 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 85420011005
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR CENTER DOOR MISSING.  INSTALLED LT MLG DOOR IAW MM 32-10-21.  OPS CHECKED GOOD.  SWUNG GEAR SEVERAL TIMES.  NO DEFECTS NOTED.
